Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 379281, 10 pages
http://dx.doi.org/10.1155/2015/379281
Research Article

Convergence Improved Lax-Friedrichs Scheme Based Numerical Schemes and Their Applications in Solving the One-Layer and Two-Layer Shallow-Water Equations

1State Key Laboratory of Water Resources and Hydropower Engineering Science, Wuhan University, Wuhan 430072, China
2Hydrology Bureau, Yangtze River Water Resource Commission, Wuhan 430010, China
3Yangtze River Scientific Research Institute, Wuhan 430015, China

Received 13 August 2015; Accepted 22 October 2015

Academic Editor: Maurizio Brocchini

Copyright © 2015 Xinhua Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinhua Lu, Bingjiang Dong, Bing Mao, and Xiaofeng Zhang, “Convergence Improved Lax-Friedrichs Scheme Based Numerical Schemes and Their Applications in Solving the One-Layer and Two-Layer Shallow-Water Equations,” Mathematical Problems in Engineering, vol. 2015, Article ID 379281, 10 pages, 2015. https://doi.org/10.1155/2015/379281.